Periodic and locally nilpotent subgroups of topological groups
Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 524-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_3_a6,
author = {V. P. Platonov},
title = {Periodic and locally nilpotent subgroups of topological groups},
journal = {Doklady Akademii Nauk},
pages = {524--527},
year = {1964},
volume = {158},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a6/}
}
V. P. Platonov. Periodic and locally nilpotent subgroups of topological groups. Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 524-527. http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a6/